# SDR 07FDEA00572

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING L/E INT SIDE FOUND 1 CRACK ON RIB AT STA XORS 923.  REPAIRED RIB IAW SRM 57-20-00 PAG 3 FIG 1 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER I035571-3/N00571-3.  REPAIR ANGLE IAW SRM 57-20-00 FIG 20 SHT 2 VOL 1.
